دانلود مقاله ISI انگلیسی شماره 115484
کد مقاله سال انتشار مقاله انگلیسی ترجمه فارسی تعداد کلمات
115484 2017 31 صفحه PDF سفارش دهید 13788 کلمه
خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.
عنوان انگلیسی
An alternating matrix and a vector, with application to Aluffi algebras
منبع

Publisher : Elsevier - Science Direct (الزویر - ساینس دایرکت)

Journal : Journal of Algebra, Volume 472, 15 February 2017, Pages 115-145

پیش نمایش مقاله
پیش نمایش مقاله

چکیده انگلیسی

Let X be a generic alternating matrix, t be a generic row vector, and J be the ideal Pf4(X)+I1(tX). We prove that J is a perfect Gorenstein ideal of grade equal to the grade of Pf4(X) plus two. This result is used by Ramos and Simis in their calculation of the Aluffi algebra of the module of derivations of the homogeneous coordinate ring of a smooth projective hypersurface. We also prove that J defines a domain, or a normal ring, or a unique factorization domain if and only if the base ring has the same property. The main object of study in the present paper is the module N which is equal to the column space of X, calculated mod Pf4(X). The module N is a self-dual maximal Cohen–Macaulay module of rank two; furthermore, J is a Bourbaki ideal for N. The ideals which define the homogeneous coordinate rings of the Plücker embeddings of the Schubert subvarieties of the Grassmannian of planes are used in the study of the module N.

خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.